Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4373
Title: Asymptotic behaviour of solutions of fourth order Dirichlet problems
Authors: Dall'Aglio, Paolo
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paolo Dall'Aglio, "Asymptotic behaviour of solutions of fourth order Dirichlet problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 19-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
The asymptotic behaviour of solutions to fourth order Dirichlet elliptic problems, on varying domains, is studied
through the decomposition into a system of second order ones,
which leads to relaxed formulations with the introduction of measure terms. This allows to salve a shape optimization problem for
a simply supported thin plate.
Type: Article
URI: http://hdl.handle.net/10077/4373
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
DallAglioRendMat29.pdf222.09 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

653
Last Week
10
Last month
checked on Jun 15, 2021

Download(s) 20

244
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.